MAUDE Adverse Event Report: ONKOS SURGICAL ELEOS; CEMENTED STRAIGHT STEM EXTENSION, 16X100MM

ONKOS SURGICAL ELEOS; CEMENTED STRAIGHT STEM EXTENSION, 16X100MM
Model Number KSC16100E
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Fall (1848); Unspecified Infection (1930)
Date of Event 08/05/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The investigation is in process.The device will not be returned for evaluation.When the investigation is complete, a supplemental mdr will be submitted accordingly.Multiple mdrs were submitted for this event: #3013450937-2022-00228, #3013450937-2022-00229, #3013450937-2022-00230, #3013450937-2022-00232, #3013450937-2022-00233, #3013450937-2022-00234.
 
Event or Problem Description
It was reported that the patient fell and opened their incision.The patient underwent a revision surgery on (b)(6) 2022.The surgeon performed incision and drainage and revised the following implants: poly spacer, distal femur axial pin, and tibial hinge component.The following implants remain implanted from the patient's original surgery: distal femur, tibial baseplate, cemented stem extension, and canal-filling segmental stem.No additional information has been provided.
 
Additional Manufacturer Narrative
This report is being submitted to include additional information.The investigation is complete.The device was not returned for evaluation.The root cause of the fall and alleged infection could not be determined.The device history records and sterilization batch records were reviewed and no issues during manufacturing or sterilization were identified that would have contributed to this complaint.If any additional information is obtained, a supplemental mdr will be filed accordingly.The following sections were updated: b4: date of this report added.G3: date received by manufacturer added.G6: type of report added.H2: follow-up type added.H3: device evaluated by manufacturer updated to no.H6: type of investigation code updated to 3331: analysis of production records.H6: type of investigation code updated to 4111: communication/interviews.H6: type of investigation code updated to 4110: trend analysis.H6: type of investigation code updated to 4114: device not returned.H6: type of investigation code updated to 4117: device not accessible for testing.H6: type of investigation code updated to 4109: historical data analysis.H6: investigation findings code updated to 213: no device problem found.H6: investigation conclusions code updated to 4315: cause not established.
 
Event or Problem Description

Brand Name
ELEOS
Common Device Name
CEMENTED STRAIGHT STEM EXTENSION, 16X100MM
Manufacturer (Section D)
ONKOS SURGICAL
77 east halsey road
parsippany NJ 07054
Manufacturer (Section G)
MICROPORT ORTHOPEDICS
5677 airline road
arlington TN 38002
Manufacturer Contact
sara dailey
77 east halsey road
parsippany, NJ 07054
MDR Report Key15307887
Report Number3013450937-2022-00231
Device Sequence Number2594759
Product Code KRO
UDI-Device IdentifierB278KSC16100E0
UDI-PublicB278KSC16100E0
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K161520
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/26/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberKSC16100E
Device Catalogue NumberKSC16100E
Device Lot Number1892073
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/30/2022
Supplement Date Received by Manufacturer10/26/2022
Initial Report FDA Received Date08/28/2022
Supplement Report FDA Received Date10/26/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/03/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
P/N 25000007E, ELEOS DISTAL FEMUR; P/N 25001210E, ELEOS POLY SPACER; P/N 25002111E, ELEOS DISTAL FEMUR AXIAL PIN; P/N FS-20120-03M, ELEOS CANAL-FILLING STEM; P/N TB-2203E-01M, ELEOS TIBIAL BASEPLATE. SIZE 3; P/N THSMWRS01M, ELEOS TIBIAL HINGE COMPONENT
Outcome Attributed to Adverse Event Hospitalization;
Patient Age73 YR
Patient SexFemale